The minimum tree for a given zero-entropy period.
Barrabés, Esther ; Juher, David
International Journal of Mathematics and Mathematical Sciences, Tome 2005 (2005), p. 3025-3033 / Harvested from The Electronic Library of Mathematics
Publié le : 2005-01-01
DOI : https://doi.org/10.1155/IJMMS.2005.3025
EUDML-ID : urn:eudml:doc:52382
@article{05019262,
     title = {The minimum tree for a given zero-entropy period.},
     journal = {International Journal of Mathematics and Mathematical Sciences},
     volume = {2005},
     year = {2005},
     pages = {3025-3033},
     doi = {10.1155/IJMMS.2005.3025},
     zbl = {1088.37003},
     language = {en},
     url = {http://dml.mathdoc.fr/item/05019262}
}
Barrabés, Esther; Juher, David. The minimum tree for a given zero-entropy period.. International Journal of Mathematics and Mathematical Sciences, Tome 2005 (2005) pp. 3025-3033. doi : 10.1155/IJMMS.2005.3025. http://gdmltest.u-ga.fr/item/05019262/